View : 27 Download: 4

Cervical lymphadenopathy mimicking angioimmunoblastic T-cell lymphoma after dapsone-induced hypersensitivity syndrome

Title
Cervical lymphadenopathy mimicking angioimmunoblastic T-cell lymphoma after dapsone-induced hypersensitivity syndrome
Authors
Rim M.Y.Hong J.Yo I.Park H.Chung D.H.Ahn J.Y.Park S.Park J.Kim Y.S.Lee J.H.
Ewha Authors
박상희
SCOPUS Author ID
박상희scopus
Issue Date
2012
Journal Title
Korean Journal of Pathology
ISSN
1738-1843JCR Link
Citation
vol. 46, no. 6, pp. 606 - 610
Indexed
SCOPUS WOS scopus
Abstract
A 36-year-old woman presented with erythematous confluent macules on her whole body with fever and chills associated with jaundice after 8 months of dapsone therapy. Her symptoms had developed progressively, and a physical examination revealed bilateral cervical lymphadenopathy and splenomegaly. Excisional biopsy of a cervical lymph node showed effacement of the normal architecture with atypical lymphoid hyperplasia and proliferation of high endothelial venules compatible with angioimmunoblastic T-cell lymphoma. However, it was assumed that the cervical lymphadenopathy was a clinical manifestation of a systemic hypersensitivity reaction because her clinical course was reminiscent of dapsone-induced hypersensitivity syndrome. A liver biopsy revealed drug-induced hepatitis with no evidence of lymphomatous involvement. Intravenous glucocorticoid was immediately initiated and her symptoms and clinical disease dramatically improved. The authors present an unusual case of cervical lymphadenopathy mimicking angioimmunoblastic T-cell lymphoma as an adverse reaction to dapsone. © 2012 The Korean Society of Pathologists/The Korean Society for Cytopathology.
DOI
10.4132/KoreanJPathol.2012.46.6.606
Appears in Collections:
의학전문대학원 > 의학과 > Journal papers
Files in This Item:
001.pdf(3.53 MB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE